# SDR GLBA20091127F

- Difficulty date: November 27, 2009
- Submitted: November 27, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, THE LT HEAVY ANGLE WAS FOUND CRACKED AT FS 303.25.  ONE CRACK EXTENDING APPROX 1.3" ON EITHER SIDE OF 303.25. MX REPAIRED THE AFFECTED AREA IAW EO 09-1900-53-036. RII INSPECTIONS COMPLIED WITH IAW EO 09-1900-53-036. MATERIALS UTILIZED ARE INCLUDED IN EO INSTRUCTIONS.
